# SDR YENA20120301446

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 46,329 hours, 17,570 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Burst
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 872, AIRCRAFT DIVERTED DUE TO LOST OF GREEN HYDRAULIC SYSTEM DURING CRUISE.  AT TOP OF CLIMB CHECK ECAM HYD PAGE SHOWED QTY AMBER WITH NO WARNING ON ECAM.  ECAM LOSS OF HYDRAULIC GREEN SYSTEM ON DESCENT.  INSPECTED AND FOUND HYDRAULIC HOSE ON TOP OF LT MAIN LANDING GEAR LEG BURST.  REMOVED AND REPLACED HYD HOSE P/N 202042821 AS PER STANDARD PRACTICES 20-23-11.  LEAK CHECK OK.  GREEN SYSTEM HYD QTY SERVICED AS REQUIRED AS PER AMM 12-12-29.
